International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 393-397
A new proof of a theorem about generalized orthogonal polynomials
Department of Mathematics and Statistics, University of Guelph, Ontario, Canada
Received 21 November 1989
Copyright © 1991 A. McD. Mercer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note it is shown that a fairly recent result on the asymptotic distribution of the zeros
of generalized polynomials can be deduced from an old theorem of . Polya, using a minimum of orthogonal